Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Withdrawal Symptoms from Flurazapam


[Li...]

Recommended Posts

Last December they stoped producing Dalmane. I have been working with a pharmacologist who has me on a reduction schedule of Lorazapam. It's been about seven months and I'm down to sleeping with alternating nights with alternating 0;5 mg. and 1.0 mg. Some days feel good some not so good! Sleeping well but have tintinus which, If I think about it, makes me want to go back to my flurazapam 15 mg.  Also developed a constant sinus problem with phlem coming down the back of my throat and talking like  I have a bad cold. Pharmacologist and Dr. tell me it's probably allergies but it started at the same time of my withdrawal. I think it does "things" to your body that no one has ever whitnessed. Wish I were my old benzo self again. I''m 84 and beginning to feel "Why put myself through is"
Link to comment
Share on other sites

Hello Litefoot and Welcome to BenzoBuddies!

 

We're glad you've joined us! I'm sorry you've had a rough time with tapering off Lorazepam.  It's understandable that you're questioning how to move forward.  You'll find a lot of good information and support here to help you make a plan that is right for you.

 

Generally we don't see good results with taking different doses on alternating days.  Rather what we have seen is that a slow, consistent taper works best for keeping withdrawal symptoms to a minimum and helping you function as well as possible.  We typically suggest a taper with cuts of no more than 5-10% every 10-14 days.  There is no way to avoid symptoms entirely but you may be able to reduce what you're experiencing currently.  If you want to change your taper plan please discuss this with your doctor.

 

Please explore the site and feel free to post questions.  Here are two links to help you get started:

 

Planning Your Withdrawal (Taper Plans)

 

Withdrawal Support (during your taper)

 

We also suggest you take a look at The Ashton Manual, a resource on benzo withdrawal. Chapter III lists many common withdrawal symptoms.

 

If you would like to add a signature (history of meds/doses etc) it will help members give relevant advice.  Go to the top of the page and select PROFILE then choose forum profile then insert drug history into the text box and remember to click change profile

 

Again, Welcome!

Brighterday.  :)

Link to comment
Share on other sites

×
×
  • Create New...